# SDR VNAA202312010010

- Difficulty date: December 1, 2023
- Submitted: December 2, 2023
- Operation: Air carrier
- Aircraft: N535EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10313
- Aircraft time: 40,725 hours, 30,328 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: SH6703187613
- Condition: Chafed
- Location: Unknown
- Part time: 30,328 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN 116211 DISCREPANCY: PAX DOOR HINGE ON FUSELAGE HAS GOUGE/CHAFE DAMAGE ALONG THE AFT HALF OF HINGE AND (2) LOCATIONS ON FORWARD END. CORRECTIVE ACTION: REMOVED AND REPLACED IAW CRJ 700 SRM 53-21-23-201-007-A01.
